Paracetamol 500mg coated tablets for the treatment of Migraine Dental pain Headaches Rheumatic pain Period pain Symptoms of cold and flu
Dosage: Adults, the elderly, and young persons aged 16 and over: 1-2 tablets 3-4 times daily. Do not take more than 8 tablets in a day. Children 6-9 years of age: 1/2 tablet. 12-15 years of age: 1 to 1/2 of a tablet. Children under 6: Do not give to children under 6.
Important information: Do not take this medicine with any other paracetamol-containing products. If you are taking any other medication or are under the care of a doctor you should consult your doctor before use. Prolonged use without medical supervision could be harmful. Use only when necessary. Immediate medical advice should be sought in the event of an overdose even if you feel well.
Please read the leaflet carefully. If symptoms persist, consult your doctor.